Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Post-SSRI symptoms

Posted by Christ_empowered on May 17, 2011, at 15:57:34

In reply to Post-SSRI symptoms, posted by freefree1133 on May 17, 2011, at 12:15:45

hey. Welcome to psycho-babble. I'm sorry about what you've experienced/are experiencing. Do you think the drugs they use to combat the SSRI "blahs" might be helfpul for this post-ssri problem? What do the people at paxilprogress have to say? Does it ever simply "get better" as your brain adjusts to being off the meds?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:985536